MathSciNet Relay Station
MathSciNet bibliographic data
MR2323732 65L10
Siddiqi, Shahid S.; Akram, Ghazala Solution of eight-order boundary value problems using the non-polynomial spline technique. Int. J. Comput. Math. 84 (2007), no. 3, 347–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement